MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Codes Device Operates Differently Than Expected (2913); Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/07/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Brand name: collamer® ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.(b)(4).
 
Event or Problem Description
The reporter indicated a cc4204a collamer single piece lens, +23.5 diopter, was damaged by the injector during the loading process.There was no patient contact and the backup lens was implanted.The reporter indicated a possible cause of the event was the nanopoint injector system.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer?: visual inspection of the returned product found no visible damage to the lens.The lens was returned in liquid.(b)(4).

Brand Name
SEE H-10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key6251938
Report Number2023826-2017-00057
Device Sequence Number13691773
Product Code HQL
UDI-Device Identifier00841542102469
UDI-Public(01)00841542102469(17)180228
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date02/28/2018
Device Model NumberCC4204A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/14/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/13/2017
Supplement Report FDA Received Date02/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL NANOPOINT - LOT NUMBER UNK; INJECTOR MODEL NANOPOINT - LOT NUMBER UNK
Patient Age80 YR